Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the convolution of a measure and a function


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 53 (1975), 399-403
MSC: Primary 28A32
MathSciNet review: 0385058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Complements to a theorem of Bourbaki on the convolution of a measure and a function.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XIII. Livre VI: Intégration. Chaps. I--IV, 2ième éd., Actualités Sci. Indust., no. 1175, Hermann, Paris, 1965. MR 36 #2763.
  • [2] N. Bourbaki, Éléments de mathématique. Fasc. XXI. Livre VI: Intégration. Chapitre V: Intégration des mesures, Deuxième édition revue et corrigée. Actualités Scientifiques etIndustrielles, No. 1244, Hermann, Paris, 1967 (French). MR 0209424 (35 #322)
  • [3] -, Éléments de mathématique. Fasc. XXIX. Livre VI: Intégration. Chaps. VII--VIII, Actualités Sci. Indust., no. 1306, Hermann, Paris, 1963. MR 31 #3539.
  • [4] -, Éléments de mathématique. Fasc. III. Livre III: Topologie générale. Chaps. III--IV, 3ième éd., Actualités Sci. Indust., no. 1143, Hermann, Paris, 1960.
  • [5] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. MR 551496 (81k:43001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A32

Retrieve articles in all journals with MSC: 28A32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0385058-6
PII: S 0002-9939(1975)0385058-6
Article copyright: © Copyright 1975 American Mathematical Society